RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 98(140), Number 2(10), Pages 292–297 (Mi msb3711)  

This article is cited in 1 scientific paper (total in 3 paper)

Holomorphic functions with positive imaginary part in the future tube. III

V. S. Vladimirov


Abstract: This article is a continuation of parts I and II (Mat. Sb. (N.S.) 93(135), 3–17, and 94(136), 499–515).
Bibliography: 9 titles.

Full text: PDF file (532 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 27:2, 263–268

Bibliographic databases:

Document Type: Article
UDC: 517.535.4
MSC: Primary 32A25; Secondary 32A07
Received: 19.05.1975

Citation: V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. III”, Mat. Sb. (N.S.), 98(140):2(10) (1975), 292–297; Math. USSR-Sb., 27:2 (1975), 263–268

Citation in format AMSBIB
\Bibitem{Vla75}
\by V.~S.~Vladimirov
\paper Holomorphic functions with positive imaginary part in the future tube.~III
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 98(140)
\issue 2(10)
\pages 292--297
\mathnet{http://mi.mathnet.ru/msb3711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=396990}
\zmath{https://zbmath.org/?q=an:0319.32004}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 27
\issue 2
\pages 263--268
\crossref{https://doi.org/10.1070/SM1975v027n02ABEH002513}


Linking options:
  • http://mi.mathnet.ru/eng/msb3711
  • http://mi.mathnet.ru/eng/msb/v140/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. IV”, Math. USSR-Sb., 33:3 (1977), 301–325  mathnet  crossref  mathscinet  zmath  isi
    2. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:147
    Full text:41
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019